# SDR HEEA062890

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 412030100123
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRACK ASSY MISMANUFACTURED.  OUTBOUND HOLES DO NOT LINE UP, MISDRILLED.
